# SDR 2008UALA03876

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 31,657 hours, 8,519 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100216
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT HYDRAULIC SYSTEM.  FOUND TUBE FROM REVERSER ISOLATION VALVE CRACKED. REPLACED TUBE WITH FLEX LINE. LEAK CHECK GOOD. OPS CHECKED OKAY FOR SERVICE.
